Alert archive / Nebraska / Flash Flood Warnings in 2005

Flash Flood Warning 14, NWS Omaha, NE

June 4, 2005Cedar County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 4, 2005, 11:40 PM CDT for Cedar County, Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2005, 11:40 PM CDT (04:40 UTC)
Expired
Jun 5, 2005, 6:00 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Counties, with a storm outline in the text

County Cedar County, NE

The radar

The Sioux Falls radar (KFSD), 118 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1467 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1467 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
1297 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.6
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 050447
FFWOAX
NEC027-051100-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1140 PM CDT SAT JUN 4 2005

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CEDAR COUNTY IN NORTHEAST NEBRASKA

* UNTIL 600 AM CDT

* AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED
  THUNDERSTORMS PRODUCING HEAVY RAIN OVER MOST OF CEDAR COUNTY.
  PREVIOUS RAINFALL OF AROUND 2 INCHES...ALONG WITH ANOTHER
  1 TO 2 INCHES OF RAIN EXPECTED EARLY THIS MORNING WILL PRODUCE
  FLASH FLOODING ACROSS CEDAR COUNTY. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WYNOT...
  HARTINGTON...COLERIDGE...AND AREAS ALONG THE BOW AND PEARL CREEK
  DRAINAGE BASINS.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND 
STREAMS...HIGHWAYS AND UNDERPASSES. IN ADDITION...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY AND
MOVE TO HIGHER GROUND.

LAT...LON 4245 9748 4244 9737 4235 9736 4235 9703
      4275 9703 4279 9717 4286 9726 4286 9739
      4284 9747

$$

DERGAN
2 follow-up statements
000 
WGUS73 KOAX 050927
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
425 AM CDT SUN JUN 5 2005

NEC027-051100-
CEDAR NE-
425 AM CDT SUN JUN 5 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 600 AM CDT FOR CEDAR
COUNTY...

AT 425 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE SHOWERS AND ISOLATED THUNDERSTORMS MOVING NORTHEAST INTO 
CEDAR COUNTY.  ALTHOUGH ADDITIONAL RAINFALL THROUGH 600 AM SHOULD 
GENERALLY BE A QUARTER OF AN INCH OR LESS...RAINFALL OF 1 TO 2 
INCHES LIKELY FELL OVER A LARGE PART OF CEDAR COUNTY LAST EVENING. 
THIS HAS CAUSED SOME CREEKS TO RUN HIGH...ESPECIALLY BOW CREEK NEAR 
WYNOT.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CREEKS AND 
AND OTHER LOW LYING AREAS NEAR WYNOT...HARTINGTON AND COLERIDGE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

LAT...LON 4245 9748 4244 9737 4235 9736 4235 9703
      4275 9703 4279 9717 4286 9726 4286 9739
      4284 9747

$$

CHERMOK
000 
WGUS73 KOAX 051114
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
606 AM CDT SUN JUN 5 2005

NEC027-051115-
CEDAR NE-
605 AM CDT SUN JUN 5 2005

...FLASH FLOOD WARNING FOR CEDAR COUNTY EXPIRED AT 600 AM CDT...

ALTHOUGH A FEW LIGHT SHOWERS AND ISOLATED THUNDERSTORMS CAN BE 
EXPECTED ACROSS CEDAR COUNTY THIS MORNING...FLASH FLOODING IS NO 
LONGER EXPECTED.  

SOME CREEKS ARE STILL RUNNING HIGH...ESPECIALLY BOW CREEK FROM 
HARTINGTON TO WYNOT...AND CAUTION IS ADVISED ALONG IT TODAY.

LAT...LON 4245 9748 4244 9737 4235 9736 4235 9703
      4275 9703 4279 9717 4286 9726 4286 9739
      4284 9747

$$

CHERMOK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 1:45 PM CDT, 9 hours 55 minutes earlier.

Area forecast discussion, Jun 4, 1:45 PM CDT, 9 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
145 PM CDT SAT JUN 4 2005

.DISCUSSION...
MAIN CONCERN WILL THE BE SEVERE WEATHER THREAT OVER THE NEXT SEVERAL
HOURS.

RADAR AND SATELLITE TRENDS SHOW THE BULK OF THE CONVECTION NEAR THE
CLOSED LOW OVER NE CO INTO SD AND STRETCHING EWD ACRS NRN IA INTO
IL.  LARGE AREA OF CLEARING SKIES FM SRN NEB INTO KS AND NW MO AT
18Z ON THE VISIBLE STLT PICS.  LATEST SFC MAP HAD SFC LOW PRES OVER
SE SD INTO CNTRL NEB WITH THE CD FNT INTO WRN KS.  BACKED SFC FLOW
WAS NOTED AT EMP AND ICT...WITH DEWPOINTS IN THE LOWER 70S.  SPEED
MAX NOSING INTO KS WAS AROUND 70KTS.

SPC HAS MOD RISK OVR ALL BUT THE NW CWA AND HIGH RISK FM BIE...ALONG
MO VALLEY AND INTO SW IA.  SPC HRLY GRAPHICS HIGHLIGHT BEST MOISTURE
CONVERGENCE AS NOTED EARLIER WITH THE BACKED SFC FLOW AND HIGHER
DEWPOINTS FM MKC TO EMP.  TEMPS WERE WARMING INTO 80S ACRS ERN KS
AND MO...WITH STL ALREADY AT 91 AT 18Z WITH WRMFNT IN THIS AREA.
H85 DEWPOINTS POOLED OVR CNTRL KS WITH A MINIMUM IN SE NEB.  CAPE
VALUES WERE MOST UNSTABLE OVR ERN KS INTO MO.  LI VALUES WERE LOWEST
IN THESE AREAS.  STEEP MID LEVEL LAPSE RATES NOSING FM KS INTO SE
NEB.  THE 0-6KM SHEAR AND EFFECTIVE SHEAR WERE GREATEST FM KS INTO
MO AND ALSO SE NEB INTO SW MO AND THE HELICITY VALUES EARLY THIS
AFTERNOON WERE OVR NE KS.  THE 18Z OAX SPECIAL SOUNDING HAD 850MB
DEWPOINTS OF 7.4 AND WINDS 237 AT 18KTS.

CLD FILLING IN LNK TO OMA NWD AND THIS WILL HURT HEATING POTENTIAL.
1825Z HAS CLEAR AREA INTO SE NE WITH CU BUILDING CNTRL NE KS.

THE INITIAL SHORTWAVE TROF IS LIFTING N INTO SD AND NRN WY WITH THE
NEXT POTENT TRAILING CLOSED LOW WILL SHIFT INTO WRN NEB THIS
EVENING.  THIS MID LEVEL LOW WILL SLOWLY MOVE INTO NCNTRL NEB BY 06Z
AND FAR SE SD BY 12Z SUNDAY.  BASED ON INFO AVAILABLE WILL WATCH FOR
INITIAL DEVELOPMENT IN NE KS NR AND N OF WRM FNT AND INTO SE NEB AND
SW IA WITH TIME.  TORNADOES...LARGE HAIL AND DAMAGING WINDS WILL BE
POSSIBLE IN THIS AREA OF FAVORABLE SHEAR/INSTABILITY/.  TORNADOES
BEING REPORTED IN WRN NEB WITH STORMS FORMING CLOSER TO THE MID
LEVEL LOW.

THIS EVENING...THUNDERSTORMS WILL BE ONGOING IN SE NEB...IA WITH
POTENTIAL FOR SVR CONTINUING.  WILL CONTINUE TO MENTION SEVERE THIS
EVENING FOR ERN ZONES. DRY SLOT FOLLOWS IN BEHIND FOR SW
ZONES.EXPECT WRAPAROUND PRECIP ESPECIALLY ACRS NE NEB LATER TONIGHT
INTO SUN AM.  WILL LEAVE FLASH FLOOD WATCH UNTIL 1AM WHERE WE
CURRENTLY HAVE IT.  PWS HIGHEST FM NE KS INTO SRN IA AND ALREADY
QUITE SOAKED NE WITH AN INCH OR LESS FF GUID.

LOWS TONIGHT SHOULD DROP BACK INTO THE 50S W WITH WEST WINDS AND
LINGER IN THE 60S ERN SECTIONS OF THE FCST AREA.  WILL NEED TO LOOK
AT TEMPERATURES A LITTLE CLOSER FOR SUN AS WILL HAVE TO LOWER HIGHS
IF EXPECT MORE CLDS FOR NW ZONES.

THE N TO S MID LEVEL TROF STRETCHES FM CANADA INTO MN AND THRU IA
AND ERN NEB SUN...SLOWLY SHIFTING INTO ERN IA SUNDAY NIGHT.  WE ARE
LOOKING FOR A BREAK IN THE CHC OF RAIN SUN NIGHT INTO MONDAY EVENING
AS MID LEVEL RIDGING BUILDS.  WILL NEED TO WATCH MONDAY AS LI VALUES
DECREASE WITH MOISTURE RETURN.  THE STRENGTHENING LOW LEVEL JET
MONDAY NIGHT SHOULD PROVIDE AND ADDITIONAL FOCUS AND WILL KEEP
MONDAY NIGHT CHC GOING.  THERE ARE WARM MID LEVEL TEMPS COMING IN
FOR TUES...THUS HAVE DROPPED POPS BACK.  DID NOT MAKE SIG CHGS TO
EXTENDED.  SW CONTINUES ALOFT AND SFC BOUNDARY TRIES TO PUSH THRU
WED AND THEN BACK N AGAIN THU...WITH NEXT BOUNDARY APPROACHING SAT.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...

NE...FLOOD WATCH TIL 06Z IN SERN NEBRASKA...OTOE...JOHNSON...NEMAHA
...RICHARDSON AND PAWNEE.  FLOOD WATCH TIL 06Z NERN NEBRASKA
COUNTIES OF BOONE...ANTELOPE...KNOX...CEDAR ...PIERCE... MADISON
...STANTON...WAYNE...THURSTON...CUMING AND BURT.
IA...FLOOD WATCH TIL 06Z FREMONT AND PAGE COUNTIES.
&&

ZAPOTOCNY
Hazardous weather outlook, Jun 4, 5:52 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
552 PM CDT SAT JUN 4 2005

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-051115-
ANTELOPE-BOONE-BURT-BUTLER-CASS-CEDAR-COLFAX-CUMING-DODGE-DOUGLAS-
FREMONT IA-GAGE-HARRISON IA-JEFFERSON-JOHNSON-KNOX-LANCASTER-MADISON-
MILLS IA-MONONA IA-MONTGOMERY IA-NEMAHA-OTOE-PAGE IA-PAWNEE-PIERCE-
PLATTE-POTTAWATTAMIE IA-RICHARDSON-SALINE-SARPY-SAUNDERS-SEWARD-
SHELBY IA-STANTON-THURSTON-WASHINGTON-WAYNE-
552 PM CDT SAT JUN 4 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...TONIGHT AND SUNDAY

A TORNADO WATCH HAS BEEN ISSUED FOR PARTS OF SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA. THIS TORNADO WATCH IS IN EFFECT UNTIL 11 PM.

SEVERE THUNDERSTORMS ARE OVER SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA WITH ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS
POSSIBLE.

ANOTHER BOUNDARY WITH SCATTERED STRONG TO SEVERE STORMS
IS OVER NORTHEAST NEBRASKA.  SOME OF THESE STORMS MAY PRODUCE LARGE
HAIL AND DAMAGING WINDS THIS EVENING.

IN ADDITION...A FLOOD WATCH HAS BEEN POSTED FOR FAR SOUTHEAST
NEBRASKA AND SOUTHWEST IOWA. THIS AREA INCLUDES OTOE...JOHNSON...
NEMAHA...RICHARDSON AND PAWNEE COUNTIES IN NEBRASKA AND FREMONT
AND PAGE COUNTIES OF IOWA. ALTHOUGH HEAVY RAIN IS POSSIBLE OVER
MUCH OF EASTERN NEBRASKA AND SOUTHWEST IOWA...THAT AREA STANDS A
HIGHER CHANCE OF PICKING UP HEAVY RAIN. MUCH OF THAT AREA ALSO
RECEIVED 1 TO 2 INCHES OF RAIN EARLY FRIDAY.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS COULD RETURN TO THE AREA AS EARLY AS MONDAY NIGHT BUT
ESPECIALLY IN THE LATE TUESDAY THROUGH THURSDAY AND FRIDAY PERIODS
WHEN SEVERE WEATHER WILL AGAIN BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS HAVE BEEN DEPLOYED FOR THIS EVENING.

ZAPOTOCNY

In the hours before

Local storm report, Jun 4, 9:08 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
908 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             2 W BLOOMFIELD          42.60N 97.69W
06/04/2005  2.75 INCH        KNOX               NE   PUBLIC

&&

KLISH
Local storm report, Jun 4, 9:29 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
929 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             YUTAN                   41.24N 96.40W
06/04/2005  0.75 INCH        SAUNDERS           NE   AMATEUR RADIO

0845 PM     HAIL             YUTAN                   41.24N 96.40W
06/04/2005  1.75 INCH        SAUNDERS           NE   AMATEUR RADIO

0856 PM     HAIL             CERESCO                 41.06N 96.65W
06/04/2005  1.00 INCH        SAUNDERS           NE   AMATEUR RADIO

0906 PM     TSTM WND GST     CERESCO                 41.06N 96.65W
06/04/2005  70 MPH           SAUNDERS           NE   AMATEUR RADIO

            TREES TAKEN DOWN

0914 PM     HAIL             8 W HARTINGTON          42.62N 97.42W
06/04/2005  1.00 INCH        CEDAR              NE   LAW ENFORCEMENT

&&

KLISH
Local storm report, Jun 4, 9:54 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
954 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             CROFTON                 42.73N 97.50W
06/04/2005  0.75 INCH        KNOX               NE   TRAINED SPOTTER

0943 PM     HAIL             4 NW ST. HELENA         42.85N 97.30W
06/04/2005  0.75 INCH        CEDAR              NE   TRAINED SPOTTER

            3 MILES SOUTH OF YANKTON

&&

KLISH
Local storm report, Jun 4, 10:43 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1043 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HAIL             6 W BLOOMFIELD          42.60N 97.77W
06/04/2005  1.00 INCH        KNOX               NE   LAW ENFORCEMENT

&&

KLISH
Local storm report, Jun 4, 10:45 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1045 PM CDT SAT JUN 04 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             NIOBRARA                42.75N 98.03W
06/04/2005  0.88 INCH        KNOX               NE   LAW ENFORCEMENT

&&

KLISH
Special weather statement, Jun 4, 11:31 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
1131 PM CDT SAT JUN 4 2005

IAZ090-091-NEZ068-090>093-050515-
FREMONT IA-JOHNSON-NEMAHA-OTOE-PAGE IA-PAWNEE-RICHARDSON-
INCLUDING THE CITIES OF...AUBURN...CLARINDA...FALLS CITY...
NEBRASKA CITY...PAWNEE CITY...SIDNEY...TECUMSEH
1131 PM CDT SAT JUN 4 2005

...FLOOD WATCH CANCELLED IN SOUTHEAST NEBRASKA AND FAR SOUTHWEST
IOWA...

STRONG THUNDERSTORMS HAVE ENDED IN SOUTHEAST NEBRASKA AND FAR
SOUTHWEST IOWA...ALONG WITH THE THREAT FOR HEAVY RAIN.  THE
FLOOD WATCH HAS CANCELLED.  THE FOLLOWING COUNTIES ARE NO LONGER
UNDER A FLOOD WATCH...IN NEBRASKA...JOHNSON...NEMAHA...OTOE...
PAWNEE...AND RICHARDSON.  IN IOWA...FREMONT AND PAGE.

POLLACK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:06 PM CDTSevere Thunderstorm WarningOAXSarpy32 min
Jun 4, 7:13 PM CDTSevere Thunderstorm WarningOAXDouglas47 min
Jun 4, 7:27 PM CDTSevere Thunderstorm WarningOAXGage33 min
Jun 4, 7:29 PM CDTTornado WarningOAXLancaster46 min
Jun 4, 7:47 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox45 min
Jun 4, 7:49 PM CDTSevere Thunderstorm WarningOAXSeward41 min
Jun 4, 8:05 PM CDTSevere Thunderstorm WarningOAXCass40 min
Jun 4, 8:12 PM CDTTornado WarningOAXButler39 min
Jun 4, 8:15 PM CDTSevere Thunderstorm WarningOAXSaunders30 min
Jun 4, 8:25 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy50 min
Jun 4, 8:38 PM CDTSevere Thunderstorm WarningOAXKnox37 min
Jun 4, 8:45 PM CDTSevere Thunderstorm WarningOAXSaunders60 min
Jun 4, 9:04 PM CDTSevere Thunderstorm WarningOAXDodge, Washington41 min
Jun 4, 9:10 PM CDTSevere Thunderstorm WarningOAXCedar, Knox35 min
Jun 4, 9:15 PM CDTSevere Thunderstorm WarningOAXDouglas, Sarpy45 min
Jun 4, 9:27 PM CDTSevere Thunderstorm WarningOAXColfax, Dodge48 min
Jun 4, 9:42 PM CDTSevere Thunderstorm WarningOAXCedar35 min
Jun 4, 9:46 PM CDTSevere Thunderstorm WarningOAXKnox46 min
Jun 4, 9:59 PM CDTSevere Thunderstorm WarningOAXDouglas31 min
Jun 4, 10:08 PM CDTSevere Thunderstorm WarningOAXBoone52 min
Jun 5, 2:07 AM CDTSevere Thunderstorm WarningOAXDodge26 min

Nearby

Flash Flood Warnings in Nebraska, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.